# SDR MALA976360

- Difficulty date: February 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N99XJ
- Make and model: Saab SF340A
- Aircraft serial: 099
- Engine: Ge CT75A
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Air Valve
- Part number: 5056T88P01
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RT AIR VALVE LIGHT CAME ON WHEN RIGHT ENGINE ANTI-ICE WAS SELECTED ON.  THERE WAS ALSO A TQ AND ITT SHIFT NOTED.  REPLACED AIR VALVE.
